# SDR CALA0700584

- Difficulty date: October 15, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N14325
- Make and model: Boeing 7373T0
- Aircraft serial: 23455
- Aircraft time: 62,296 hours, 32,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545776
- Condition: Corroded
- Location: Bs 867 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN STA 867 STRINGER 26 RT HAS CORROSION.  INSTALLED REPAIR PER SRM 53-00-03 FIG 201.
